# SDR 99ZZZX70

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15950
- Make and model: Piper PA-32-300
- Aircraft serial: 32734075
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6351
- Condition: Cracked
- Location: Engine
- Part time: 637 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO CRACKED.  SUBMITTER STATED CRACKS MAY HAVE OCCURRED DURING DISASSEMBLY OF DEFECTIVE PART.
